MAUDE Adverse Event Report: ARTHREX, INC. STRAIGHT PLATE, 1.4MM, 10 HOLE; BONE FIXATION SCREW/PLATE

ARTHREX, INC. STRAIGHT PLATE, 1.4MM, 10 HOLE; BONE FIXATION SCREW/PLATE
Model Number STRAIGHT PLATE, 1.4MM, 10 HOLE
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2026, a sales representative reported via email that an ar-18714-12 cortical screw (1.4 mm × 12 mm) experienced a head fracture during insertion.The screw was being placed into a hole of a 10-hole 1.4 mm plate and had been advanced nearly flush to the plate when the head separated from the shaft.The surgeon removed only the screw head, leaving the screw shaft in situ because it crossed the fracture site.The event occurred during a metacarpal fracture internal fixation procedure on (b)(6) 2026.The issue did not cause procedural delay, and no patient harm was reported.Additional information was received on 03-feb-2026: there was no reported damage to the ar-18714p-07 straight plate, 1.4 mm, 10-hole associated with this event.The only issue identified involved a single ar-18714-12 cortical screw (1.4 mm × 12 mm), as shown in the attached photo.The procedure was completed successfully, and the affected screw remained implanted.Additional screws measuring 10 mm, 11 mm, 12 mm, and 15 mm in length were also utilized as part of the construct.No adverse patient effects were reported in relation to this issue.

Brand Name
STRAIGHT PLATE, 1.4MM, 10 HOLE
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24344277
Report Number1220246-2026-00600
Device Sequence Number18643193
Product Code HRS
UDI-Device Identifier00888867315556
UDI-Public00888867315556
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K191326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTRAIGHT PLATE, 1.4MM, 10 HOLE
Device Catalogue NumberAR-18714P-07
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown